05-25-2008, 04:04 AM #1
Anyone ever take Norethindrone???
Hi, I have been taking Norethindrone. I am suppossed to take it for 14 days. It's 5mg but I take two tablets a day. I am on day 10 and my period still hasn't started. Has anyone else ever taken this & how long before af showed up? Also how long did you have your period after it started? My Dr. said it's going to be the heaviest period I have ever had because Norethindrone is a lot stronger than provera.
05-25-2008, 03:26 PM #2
I take it for 10 days and within 1-3 day's after I stop taking it AF comes. Are you on Day 10 of taking the pill or day 10 after you stopped taking it? The insert that comes with my prescription says that it will start within 10 days after you stop taking the pill.
AS for how heavy, if it has been a long time since you had a period, then you can expect this one to by heavy. Otherwise, mine aren't any heavier than when they were when I had AF on my own. I've always been heavy and they last for 7-10 days. So, I can't say if it is the drug or my body giving me a heavy AF.
05-25-2008, 03:35 PM #3
i had to take it a few times.. i thought my af would come while i was still taking the pills, but it's actually the progesterone withdrawal that makes you have a period. I started bleeding within 5 days of having finished the pills.Me: 18 DF:18
Not trying, but still hoping!!
DXed: September 10, 2007
PCOS with insulin resistance, Pelvic Congestion Syndrome, IBS, Asthmatic, Chronic Sinusitis, Depression, Anxiety
Meds:L-Lysine, Nexium, Metformin, spiro, Melatonin, Saw Palmetto, YAZ (YAY! I can't wait to get my boobs back!! lol)
LADIES: Does it ever feel to you like if you took ALL of the pills that you have to take in ONE day AT ONE TIME, you would be SO FULL, that you could skip a whole meal and not feel hungry?
05-25-2008, 09:09 PM #4
Hey Girls! Thanks so much for replying. I wasn't sure when I would start or how long they usually last. I thought it would start before I ran out of pills. My dr. had me take it for 14 days and I have 3 days left after today before I run out of pills. I have been cramping majorly the last couple of days.